Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Amarillo, TX

October 28, 2013Beaver County, Oklahoma

NWS Amarillo, TX issued this flash flood warning at Oct 28, 2013, 11:28 PM CDT for Beaver County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 28, 2013, 11:28 PM CDT (04:28 UTC)
Expired
Oct 29, 2013, 3:30 AM CDT
In force
4 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 106 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 28, 11:49 PM CDTFLASH FLOODBeaver, OK6 TO 8 INCHES OF FAST FLOWING WATER IN FRONT OF SHERIFFS OFFICE. WATER WAS RUNNING CURB TO CURB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WGUS54 KAMA 290428
FFWAMA
OKC007-290830-
/O.NEW.KAMA.FF.W.0016.131029T0428Z-131029T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT MON OCT 28 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 330 AM CDT

* AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF BEAVER TO 5 MILES WEST OF BEAVER.
  DOPPLER RADAR INDICATES 2 TO AS MUCH AS 4 INCHES OF RAIN HAVE
  FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH         
  ADDITIONAL HEAVY RAIN EXPECTED. REPORTS OF WATER PARTIALLY         
  COVERING THE ROADS HAVE BEEN RECEIVED IN BEAVER. FLASH FLOODING    
  IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME      
  AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY   
  HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEAVER...             MOCANE...             KNOWLES...
  GATE...               FORGAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.

&&

LAT...LON 3672 10000 3674 10074 3700 10064 3701 10000

$$

CLK
2 follow-up statements
221 
WGUS74 KAMA 290538
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1238 AM CDT TUE OCT 29 2013

OKC007-290830-
/O.CON.KAMA.FF.W.0016.000000T0000Z-131029T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER OK-
1238 AM CDT TUE OCT 29 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN BEAVER COUNTY
UNTIL 330 AM CDT...

* AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 11 MILES SOUTH OF ENGLEWOOD. 
  DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAVE ALREADY FALLEN  
  OVER PARTS OF THE WARNED AREA IN THE PAST HOUR...GENERALLY FROM    
  BEAVER TO KNOWLES. ALTHOUGH HEAVY RAINFALL WILL LIKELY TAPER OFF   
  BY 130 AM...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEAVER...             MOCANE...             KNOWLES...
  GATE...               FORGAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3672 10000 3674 10074 3700 10064 3701 10000

$$

LINDLEY
115 
WGUS74 KAMA 290652
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
152 AM CDT TUE OCT 29 2013

OKC007-290707-
/O.CAN.KAMA.FF.W.0016.000000T0000Z-131029T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER OK-
152 AM CDT TUE OCT 29 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN BEAVER
COUNTY IS CANCELLED...

HEAVY RAINFALL AND EXCESSIVE RUNOFF HAS ENDED OVER THE WARNED AREA. 
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING 
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING IS OBSERVED... 
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3672 10000 3674 10074 3700 10064 3701 10000

$$

LINDLEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 28, 10:24 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Oct 28, 10:24 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT MON OCT 28 2013

.UPDATE...
SCATTERED THUNDERSTORMS CONTINUE TO DIMINISH IN COVERAGE AND
INTENSITY AS THE LACK OF DIURNAL HEATING MAKES IT TOUGH TO BREAK THE
CAP CURRENTLY OVER THE AREA /PER 00Z KAMA RAOB SOUNDING/. ALTHOUGH A
FEW STORMS CONTINUE TO MOVE NORTHEAST OVER THE CENTRAL AND EASTERN
OKLAHOMA PANHANDLE...THE WINDOW FOR STORMS TO BECOME SEVERE
IS BECOMING SMALLER AND  THUS HAVE GONE AND CANCELLED SEVERE
THUNDERSTORM WATCH 548 THAT WAS IN EFFECT FOR MUCH OF THE AREA.
HOWEVER MOIST SOUTHWEST UPPER FLOW REMAINS OVERHEAD IN ADVANCE OF A
LARGE UPPER LOW CURRENTLY SPINNING OVER THE GREAT BASIN. A WEAK UPPER
DISTURBANCE ASSOCIATED WITH THIS SYSTEM WILL LIFT OVER THE CENTRAL
PLAINS AND THIS MAY PROVIDE ENOUGH LIFT TO GENERATE A FEW STORMS
OVERNIGHT. IN ADDITION A COLD FRONT IS CURRENTLY SLIDING TO THE SOUTH
AND HAS ENTERED THE OKLAHOMA PANHANDLE. POSSIBLE FOR THIS FRONT TO
PROVIDE ENOUGH CONVERGENCE TO GENERATE ADDITIONAL STORMS
OVERNIGHT...MAINLY OVER THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE
AND THE NORTHEAST TEXAS PANHANDLE.

OTHER CONCERN FOR THE OVERNIGHT HOURS IS THE POTENTIAL FOR LOW CLOUDS
AND FOG. FORECAST SOUNDINGS SHOW THE LOW LEVELS APPROACHING NEAR
SATURATION EARLY TUES MORNING. HOWEVER AS THE FRONT CONTINUES TO PUSH
SOUTH...DEW POINTS WILL STEADILY FALL IN THE WAKE OF THIS FRONT. ALSO
SFC WINDS ARE EXPECTED TO VEER FURTHER TO THE SOUTH-SOUTHWEST NEAR A
SFC TROUGH. GIVEN THE MORE SOUTHWESTERLY SFC FLOW...THINK THIS WILL
SUPPRESS FOG POTENTIAL SO HAVE OPTED TO NOT INSERT THIS INTO THE
FORECAST DURING THE OVERNIGHT HOURS. DID HOWEVER ADJUST SKY COVER UP
TO ACCOUNT FOR AN INCREASE IN LOW CLOUDS.

CLK

&&

.PREV DISCUSSION... /ISSUED 613 PM CDT MON OCT 28 2013/

AVIATION...
TSRA WILL BE CLOSE TO THE AMA AND GUY TAF SITES AT THE START OF
THIS FORECAST...SO HAVE INCLUDED THEM INTO A TEMPO GROUP AT THESE
SITES. DHT SHOULD BE TO THE WEST OF ANY TSRA ACTIVITY OVERNIGHT.
EXPECT THAT ANY THUNDERSTORM ACTIVITY AT AMA OR GUY WILL BE EAST
OF THESE SITES BY 4Z. HAVE NOT INCLUDED LOW CLOUDS AT ANY TAF
SITE OVERNIGHT. IT WILL BE CLOSE AT AMA AND GUY AND IF IT WERE
TO HAPPEN CIGS WOULD LIKELY BE IN THE LIFR RANGE. RIGHT NOW
BELIEVE THAT THE SOUTHWEST LOW LEVEL WINDS WILL MOVE ACROSS THE
TAF SITES...KEEPING THE LOW CLOUDS JUST TO THE EAST.

SKIES WILL BE VFR DURING THE DAY TUESDAY WITH GUSTY SOUTH AND
SOUTHWEST WINDS. AT THIS TIME...IT APPEARS THAT ANY TSRA TUESDAY
AFTERNOON WILL BE SOUTHEAST OF THE AMA TAF SITE.

PREV DISCUSSION... /ISSUED 611 PM CDT MON OCT 28 2013/

DISCUSSION...
FOR THIS EVENING...SVR TSTM WATCH 548 IN EFFECT FOR MOST OF THE AREA
UNTIL MIDNIGHT CDT. STORMS STRUGGLING TO DEVELOP SO FAR. COULD SEE
ISOLD STORMS BECOME SEVERE IF THEY CAN MANAGE TO BREAK THROUGH THE
MID LEVEL WARM LAYER PRESENT OVER THE AREA. LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS. USED 10 POP RULE FOR SW AND CNTRL SECTIONS
OF FCST AREA...WITH CHC POPS ACROSS ERN SECTIONS THRU 06Z TONIGHT...
THEN LOWERED TO SLGT CHC POPS OVER NERN ZONES FROM 06Z TO 12Z TUE.
SFC COLD FRONT JUST ACROSS OK STATE LINE IN EXTRM SRN KS AND EXTRM
SERN CO WILL MAKE A RUN INTO AT LEAST WRN AND CNTRL OK PNHDL THIS
EVENING...THEN HOPEFULLY RETREAT NWD TUE MORNING.

MODELS ARE IN BETTER AGREEMENT TODAY WITH TIMING AND PROJECTED PATH
OF WRN US VIGOROUS UPPER LEVEL CLOSED LOW. ALL MODELS SUGGEST
STRENGTHENING CAP AHEAD OF THE UPPER LOW ON TUESDAY AND...AS SUCH...
NONE OF THEM CRANK OUT PRECIP DURG THE DAYLIGHT HOURS TUESDAY. HAVE
LOWERED POPS TO NON MENTIONABLE ACROSS ERN ZONES FOR TUE AFTERNOON...
THEN RETAINED INHERITED GENERAL POP STRUCTURE FOR TUE NIGHT OVER
ROUGHLY SERN HALF OF FCST AREA AS A PORTION OF WRN US TROF AFFECTS
THE SRN HIGH PLAINS. SVR THREAT APPEARS TO BE MAINLY TUE NIGHT ACROSS
ROUGHLY SERN HALF OF THE TX PANHANDLE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS. RETAINED SLGT CHC TO CHC POPS ERN ZONES
FOR WED MORNING MAINLY DUE TO LINGERING PRECIP FROM TUE NIGHTS
STORMS. SFC COLD FRONT WILL PUSH THRU LATER WED WITH COOLER TEMPS
SPREADING INTO THE REGION FROM THE NW. HAVE MAINTAINED A DRY FCST
FROM WED NIGHT THRU THE END OF THIS 7 DAY PACKAGE. NEXT COLD FRONT
MAY AFFECT PNHDLS LATE NEXT MONDAY IF MEDIUIM RANGE MODELS VERIFY.

ANDRADE

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE FAR
WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES BOTH TUESDAY
AND WEDNESDAY AFTERNOONS DUE TO SOUTH TO SOUTHWEST WINDS OF 15 TO 25
MPH ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES AROUND 20
PERCENT. THEREAFTER...NEITHER CRITICAL NOR ELEVATED FIRE WEATHER
CONDITIONS ARE ANTICIPATED FROM THURSDAY THROUGH THE WEEKEND AT THIS
TIME.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/05
Hazardous weather outlook, Oct 28, 9:58 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
958 PM CDT MON OCT 28 2013

OKZ001>003-TXZ001>020-291100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
958 PM CDT MON OCT 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...OVERNIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE CENTRAL AND EASTERN
OKLAHOMA PANHANDLE AND NORTHEAST TEXAS PANHANDLE THROUGH THE
OVERNIGHT HOURS. ANY STORMS THAT DEVELOP ARE EXPECTED TO BE BELOW
SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST HALF OF THE
OKLAHOMA AND TEXAS PANHANDLES TUESDAY NIGHT...AND THEN OVER THE
EASTERN THIRD OF THE AREA WEDNESDAY MORNING. A FEW STORMS THAT
DEVELOP TUESDAY NIGHT MAY BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS AS THE PRIMARY HAZARDS.

ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP BOTH TUESDAY AND
WEDNESDAY AFTERNOONS ACROSS THE FAR WESTERN SECTIONS OF THE OKLAHOMA
AND TEXAS PANHANDLES DUE TO SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH
ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES AROUND 20 PERCENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MUCH OF THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
POSSIBLE LIMITED ACTIVATION TUESDAY NIGHT.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS THE FAR WESTERN
SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD BE ALERT FOR
POSSIBLE ELEVATED FIRE WEATHER CONDITIONS BOTH TUESDAY AND WEDNESDAY
AFTERNOONS.

CLK

In the hours before

Special weather statement, Oct 28, 8:03 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
803 PM CDT MON OCT 28 2013

OKZ002-TXZ002-003-290130-
HANSFORD TX-SHERMAN TX-TEXAS OK-
803 PM CDT MON OCT 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERMAN...
NORTHWESTERN HANSFORD AND SOUTHERN TEXAS COUNTIES UNTIL 830 PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF TEXHOMA...OR 22 MILES EAST
OF STRATFORD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             GOODWELL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3677 10153 3655 10111 3635 10153 3646 10179
TIME...MOT...LOC 0103Z 226DEG 21KT 3643 10168

LG
Special weather statement, Oct 28, 8:07 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
807 PM CDT MON OCT 28 2013

TXZ007-008-013-290130-
CARSON TX-HUTCHINSON TX-MOORE TX-
807 PM CDT MON OCT 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON...
SOUTHEASTERN MOORE AND SOUTHWESTERN HUTCHINSON COUNTIES UNTIL 830 PM
CDT...

AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF FRITCH...OR 11 MILES WEST OF
BORGER...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BORGER...             STINNETT...           SANFORD...
  FRITCH...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3560 10162 3562 10162 3562 10165 3566 10170
      3595 10146 3569 10113 3553 10154
TIME...MOT...LOC 0107Z 224DEG 25KT 3561 10157

LG
Special weather statement, Oct 28, 10:07 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1007 PM CDT MON OCT 28 2013

OKZ003-290345-
BEAVER OK-
1007 PM CDT MON OCT 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEAVER COUNTY UNTIL 1045 PM
CDT...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BOYD...OR 20 MILES SOUTHWEST OF BEAVER...
MOVING EAST AT 25 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             TURPIN...             MOCANE...
  FORGAN...             FLORIS...             BOYD...
  BALKO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3667 10014 3660 10081 3694 10095 3701 10054
      3701 10028
TIME...MOT...LOC 0308Z 248DEG 21KT 3671 10082

LG
Local storm report, Oct 28, 11:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1101 PM CDT MON OCT 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             BEAVER                  36.81N 100.52W
10/28/2013  E1.75 INCH       BEAVER             OK   EMERGENCY MNGR

&&

EVENT NUMBER AMA1300842

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 8:03 PM CDTSpecial Weather StatementAMATexas27 min
Oct 28, 10:07 PM CDTSpecial Weather StatementAMABeaver38 min
Oct 28, 10:21 PM CDTSevere Thunderstorm WarningAMABeaver84 min
Oct 28, 11:04 PM CDTAreal Flood AdvisoryAMABeaver4 hr
Oct 28, 11:45 PM CDTSevere Thunderstorm WarningAMABeaver90 min

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.